MathSciNet Relay Station
MathSciNet bibliographic data
MR2399053 (2009g:37043) 37F10 (32H50 37F50)
Maegawa, Kazutoshi Ascoli-Arzelà type theorem for rational iterations on the complex projective plane. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2875–2879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement